×

Found 32 Documents (Results 1–32)

Summability of the logarithm of an almost analytic function and a generalization of the Levinson-Cartwright theorem. (English. Russian original) Zbl 0644.30020

Math. USSR, Sb. 58, 337-349 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 3, 335-348 (1986).
Reviewer: V.Khavin
MSC:  30D60 42A99
PDF BibTeX XML Cite
Full Text: DOI EuDML

On the basis property of the Haar system in the space \({\mathcal L}^ {p(t)}([0,1])\) and the principle of localization in the mean. (English. Russian original) Zbl 0639.42026

Math. USSR, Sb. 58, 279-287 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 2, 275-283 (1986).
Reviewer: K.Tandori
MSC:  42C10 42C25 42C15
PDF BibTeX XML Cite
Full Text: DOI EuDML

Bifurcation of self-oscillations of nonlinear parabolic equations with small diffusion. (English. Russian original) Zbl 0637.35009

Math. USSR, Sb. 58, 491-503 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 4, 488-499 (1986).
Reviewer: E.Malec
PDF BibTeX XML Cite
Full Text: DOI

Invariant lattices, the Leech lattice and its even unimodular analogues in the Lie algebras \(A_{p-1}\). (English. Russian original) Zbl 0634.10028

Math. USSR, Sb. 58, 435-465 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 4(8), 435-464 (1986).
PDF BibTeX XML Cite
Full Text: DOI

Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom. (English. Russian original) Zbl 0632.60108

Math. USSR, Sb. 58, 397-406 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 3, 394-403 (1986).
Reviewer: R.Alicki
PDF BibTeX XML Cite
Full Text: DOI

On asymptotic properties of polynomials orthogonal on the circle with weights not satisfying Szegö’s condition. (English. Russian original) Zbl 0631.33008

Math. USSR, Sb. 58, 149-167 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 2, 151-169 (1986).
Reviewer: M.G.de Bruin
PDF BibTeX XML Cite
Full Text: DOI

On systems with a saddle-focus homoclinic curve. (English. Russian original) Zbl 0628.58044

Math. USSR, Sb. 58, 557-574 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 4(8), 552-570 (1986).
Reviewer: N.Ivanov
MSC:  37G99
PDF BibTeX XML Cite
Full Text: DOI

On estimates of the maximum of a solution of a parabolic equation and estimates of the distribution of a semimartingale. (English. Russian original) Zbl 0625.35041

Math. USSR, Sb. 58, 207-221 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 2, 207-221 (1986).
Reviewer: A.Veretennikov
PDF BibTeX XML Cite
Full Text: DOI EuDML

Perturbations of quasilinear elliptic equations and Fredholm manifolds. (English. Russian original) Zbl 0625.35029

Math. USSR, Sb. 58, 223-243 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 2(6), 222-242 (1986).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field